| Model Number |
CNWET3 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported via reply card as defective lens noticed during surgery.Additional information has been requested.
Additional Manufacturer Narrative
Corrected information provided in d.4., additional information was provided in h.3., h.6.And h.11.The product was not returned for analysis.The root cause for the reported complaint could not be determined as no sample was returned for analysis.The reported complaint is lacking in relevant information such as the type of defect observed.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).